# SDR WX0A2022070574135

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 33,265 hours, 24,258 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 52403
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGAPHONE INOP / REMOVED AND REPLACED AFT CABIN MEGAPHONE PER LOPA A2250011L03"
